Items where Research Group is "Algebra and Combinatorics

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: E | G | L | M | P | S
Number of items: 8.

E

Evans, David (2005) Trivial stable structures with non-trivial reducts. Journal of the London Mathematical Society, 72 (2). pp. 351-363. ISSN 0024-6107

G

Gray, R and Ruškuc, N (2005) Generating Sets of Completely 0-Simple Semigroups. Communications in Algebra, 33 (12). pp. 4657-4678. ISSN 0092-7872

L

Lyle, S and Mathas, A (2005) Row and Column Removal Theorems for Homomorphisms of Specht Modules and Weyl Modules. Journal of Algebraic Combinatorics, 22 (2). pp. 151-179. ISSN 0925-9899

M

Maynard, Philip and Siemons, Johannes (2005) Efficient reconstruction of partitions. Discrete Mathematics, 293 (1-3). pp. 205-211. ISSN 1872-681X

P

Pretzel, Oliver and Siemons, Johannes (2005) Reconstruction of partitions. Electronic Journal of Combinatorics, 11 (2 N). pp. 1-6. ISSN 1077-8926

S

Siemons, I. J. and Mnukhin, V. B. (2005) Saturated simplicial complexes. Journal of Combinatorial Theory, Series A, 109 (1). pp. 149-179. ISSN 0097-3165

Siemons, Johannes and Maynard, Philip (2005) On the reconstruction index of permutation groups: general bounds. Aequationes Mathematicae, 70 (3). pp. 225-239. ISSN 0001-9054

Stevens, S (2005) Semisimple characters for p-adic classical groups. Duke Mathematical Journal, 127 (1). pp. 123-173. ISSN 0012-7094

This list was generated on Thu Oct 21 00:34:06 2021 BST.